Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Logarithms of formal $ A$-modules in the case of small ramification


Authors: S. S. Afanas′eva and R. P. Vostokova
Translated by: N. B. Lebedinskaya
Original publication: Algebra i Analiz, tom 27 (2015), nomer 6.
Journal: St. Petersburg Math. J. 27 (2016), 863-868
MSC (2010): Primary 20G25
DOI: https://doi.org/10.1090/spmj/1423
Published electronically: September 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Formal $ \mathcal {O}_0$-modules over the ring of integers $ \mathcal {O}$ of a local field, i.e., formal groups over $ \mathcal {O}$ with endomorphism ring including a fixed ring $ \mathcal {O}_0$ are studied. A complete description of the logarithms of all such modules is obtained in the case of small ramification. Earlier it was shown that in the case of small ramification ( $ e(\mathcal {O}/\mathcal {O}_0)<q$), any $ \mathcal {O}_0$-module is strictly isomorphic to an $ \mathcal {O}_0$-module the logarithm of which can be represented in the form $ vu^{-1}(X)$, where $ u$ and $ v$ are certain matrices over the ring of operators described in the paper. The result obtained in the present paper enables one to determine the type ($ u$ and $ v$) of a formal $ \mathcal {O}_0$-module by the form of its logarithm, and provides a way for constructing all formal $ \mathcal {O}_0$-modules.


References [Enhancements On Off] (What's this?)

  • 1. M. V. Bondarko and S. V. Vostokov, Explicit classification of formal groups over local fields, Tr. Mat. Inst. Steklova 241 (2003), no. Teor. Chisel, Algebra i Algebr. Geom., 43–67 (Russian, with Russian summary); English transl., Proc. Steklov Inst. Math. 2(241) (2003), 35–57. MR 2024043
  • 2. M. V. Bondarko, Explicit classification of formal groups over complete discrete valuation fields with imperfect residue field, Proceedings of the St. Petersburg Mathematical Society. Vol. XI, Amer. Math. Soc. Transl. Ser. 2, vol. 218, Amer. Math. Soc., Providence, RI, 2006, pp. 1–29. MR 2279302, https://doi.org/10.1090/trans2/218/01
  • 3. Taira Honda, On the theory of commutative formal groups, J. Math. Soc. Japan 22 (1970), 213–246. MR 0255551, https://doi.org/10.2969/jmsj/02220213
  • 4. O. V. Demchenko, New relationships between formal Lubin-Tate groups and formal Honda groups, Algebra i Analiz 10 (1998), no. 5, 77–84 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 10 (1999), no. 5, 785–789. MR 1659996
  • 5. S. V. Vostokov and O. V. Demchenko, An explicit formula for the Hilbert pairing of formal Honda groups, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 272 (2000), no. Vopr. Teor. Predst. Algebr i Grupp. 7, 86–128, 346 (Russian, with English and Russian summaries); English transl., J. Math. Sci. (N. Y.) 116 (2003), no. 1, 2926–2952. MR 1811794, https://doi.org/10.1023/A:1023494524764
  • 6. Michiel Hazewinkel, Formal groups and applications, Pure and Applied Mathematics, vol. 78, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 506881
  • 7. S. S. Afanas'eva and S. V. Vostokov, Classification of formal $ A$-modules in the case of small ramification, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 430 (2014), 5-12. (Russian)
  • 8. S. S. Afanas'eva, R. P. Vostokova, and G. K. Pak, Classification of logarithm of multidimensional formal group in a local field, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Math. Inst. Steklov. (POMI) 430 (2014), 13-17. (Russian)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 20G25

Retrieve articles in all journals with MSC (2010): 20G25


Additional Information

S. S. Afanas′eva
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr. 28, Petrodvorets, St. Petersburg 198504, Russia
Email: cheery_sonya@mail.ru

R. P. Vostokova
Affiliation: D. F. Ustinov Baltic State Technical University “Voenmekh”, 1-ya Krasnoarmeiskaya ul. 1, St. Petersburg 198005, Russia
Email: rvostokova@yandex.ru

DOI: https://doi.org/10.1090/spmj/1423
Keywords: Formal grous, formal modules, multidimensional formal groups
Received by editor(s): June 10, 2015
Published electronically: September 30, 2016
Additional Notes: Supported by RFBR (grant no. 14-01-00393).
The first author thanks Saint Petersburg State University for support.
Dedicated: To Sergeĭ Vladimirovich Vostokov on the occasion of his 70th anniversary
Article copyright: © Copyright 2016 American Mathematical Society